Two Extremal elliptic fibrations on Jacobian Kummer surfaces.
Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 369-378
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Picard number, elliptic fibration, genus, Kummer surface, K3 surface, Jacobian, node of a surface
@article{MM2_1996__91_3_156236,
author = {Jong Hae Keum},
title = {Two {Extremal} elliptic fibrations on {Jacobian} {Kummer} surfaces.},
journal = {Manuscripta mathematica},
pages = {369--378},
year = {1996},
volume = {91},
number = {3},
zbl = {0880.14018},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156236/}
}
Jong Hae Keum. Two Extremal elliptic fibrations on Jacobian Kummer surfaces.. Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 369-378. http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156236/